Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Automorphism groups of abelian $ p$-groups


Author: Jutta Hausen
Journal: Proc. Amer. Math. Soc. 48 (1975), 67-72
DOI: https://doi.org/10.1090/S0002-9939-1975-0360870-8
MathSciNet review: 0360870
Full-text PDF

Abstract | References | Additional Information

Abstract: Let $ \Gamma $ be the automorphism group of a nonelementary reduced abelian $ p$-group, $ p \geq 5$. It is shown that every noncentral normal subgroup of $ \Gamma $ contains a noncentral elementary abelian normal $ p$-subgroup of $ \Gamma $ of rank at least 2.


References [Enhancements On Off] (What's this?)


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1975-0360870-8
Keywords: Abelian $ p$-group, automorphism group, normal subgroups of automorphism groups
Article copyright: © Copyright 1975 American Mathematical Society

American Mathematical Society